# SDR DALA2023050403460

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB STA Y=474, Y=488, FROM Y=446 TO Y=465, Y=545 AND Y=575 AT PAX CABIN. SUMMARY OF NRC 00623: CORROSION LEVEL 2. RH CUSP WEB STA Y=474, Y=488, FROM Y=446 TO Y=465, Y=545 AND Y=575 WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30-10-70 PAGE 14 PAR I. (LP #2750646)
